# SDR AWXA200400453

- Difficulty date: April 22, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65535944
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON R-1 DOOR CUTOUT UPPER AFT REVEAL AT FASTENER HOLE BS 336, STR 10 RT.  MAINTENANCE REMOVED CORRODED R-1 DOOR UPPER AFT REVEAL AT BS 336, STR 10 RT; FABRICATED A NEW REPLACEMENT REVEAL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 3-4, & 6-8.
